# SDR 2007FA0000286

- Difficulty date: March 22, 2007
- Submitted: March 30, 2007
- Operation: General aviation
- Aircraft: N155CD
- Make and model: Cirrus SR20
- Aircraft serial: 1058
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 11925003
- Condition: Broken
- Location: Engine
- Part time: 2,058 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MOUNT RT FRONT CROSSOVER TUBE BETWEEN LT AND RT ENGINE SUPPORTS FOUND BROKEN AT THE WELD RT SIDE.  ENGINE WAS CHANGED ABOUT 250 HRS AGO, NO MENTION OF ENGINE MOUNT DAMAGE.  COULD HAVE BEEN A HARD LANDING, BUT NO OTHER SIGNS WERE NOTED.  CONTACT WITH MFG SAYS NO OTHER REPORTS HAVE BEEN FILLED.  (K)
